# SDR AALA20101127MIA01

- Difficulty date: November 27, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 34,708 hours, 14,152 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT GALLEY EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT.  OPS CHECK NORMAL.
